Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 51, Pages 3267-3276
http://dx.doi.org/10.1155/S0161171203211261

KKM theorem with applications to lower and upper bounds equilibrium problem in G-convex spaces

Department of Mathematics, University of Isfahan, Isfahan 81745-163, Iran

Received 9 November 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give some new versions of KKM theorem for generalized convex spaces. As an application, we answer a question posed by Isac et al. (1999) for the lower and upper bounds equilibrium problem.